# SDR USAAF96028

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11365
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti Ice Valve
- Part number: 12292611
- Condition: Failed
- Location: Empennage
- Part time: 9,715 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 946 - TAIL ANTI-ICE FAILED REPEATEDLY ON CLIMB-OUT.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE TAIL ANTI-ICE VALVE.  (X)
